Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonlinear stability of asymptotic suction


Author: Milan Miklavčič
Journal: Trans. Amer. Math. Soc. 281 (1984), 215-231
MSC: Primary 35Q10; Secondary 47A10, 76E30
MathSciNet review: 719667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The semigroup approach to the Navier-Stokes equation in halfspace is used to prove that the stability of the asymptotic suction velocity profile is determined by the eigenvalues of the classical Orr-Sommerfeld equation. The usual obstacle, namely, that the corresponding linear operator contains 0 in the spectrum is removed with the use of weighted spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q10, 47A10, 76E30

Retrieve articles in all journals with MSC: 35Q10, 47A10, 76E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0719667-9
PII: S 0002-9947(1984)0719667-9
Article copyright: © Copyright 1984 American Mathematical Society